Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by AMY II on October 22, 1999, at 12:53:32

In reply to Re: "just anxiety", posted by Bob on October 21, 1999, at 0:09:50

Well I saw the neurologist today. He said that since it has only been a week that i have been taking 100 mg of zoloft he wants to give it two more weeks. I printed out my posts here of how i have been feeling lately. He read them in surprize. I thought good he will finally listen. Well his conclusion from the info that i gave him from you guys about Mdma is tht he definately thinks there is a componant of something else going on besides anxiety. He said he doesnt think that it is non reversible if i had damaged myself. He said that brains take a long time to heal but he fully thinks that I will recover from this and if it has been six months and this is all the farther i have gotten, that it might take a year or maybe a little more to reverse what i have done to myself. He sid that the 5h terminals or whatever it is calle dcan give you all kinds of physical and emotinal symptoms and the question now is what to do about it. He said i am not dying from it. I wont die from it. He doesnt believe i have had a stroke or minor seizures or anything. He thiks my chemicals have been altered and now it is just a matter of finding something to put it back on track. I have to call him in two weeks to let him know how the zoloft is doing for me at 100mg. PRAY this works guys. Dazed and confused, AMY II




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AMY II thread:13368